# SDR DL757030856

- Difficulty date: September 19, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 37,974 hours, 18,508 cycles
- System (JASC): 2420 · AC Generation System
- Part: Static Inverter
- Part number: 100201021000
- Part serial: DV000310
- Condition: Shorted
- Location: Forward E & E
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT FL390 A/P DROPPED OFF AND LOST THE STANDBY BUS.  STARTED TO SMELL A VERY SLIGHT ELECTRICAL BURNING ODOR IN COCKPIT.  F/A ALSO STARTED SMELLING SOMETHING IN CABIN.  CREW PERFORMED POM PROCEDURE AND DIVERTED INTO FAT.  LANDING WAS UNEVENTFUL.  AFTER LANDING, REPORTED A STANDBY INVERTED STATUS MESSAGE.  ALL OTHER SYSTEM INDICATIONS REPORTED AS NOMINAL.  REPLACED STATIC INVERTER PER MM.  OPS CHECKS OK.  EICAS MSG ERASED.  ITEM CLEARED.
